Publication
Title
Modelling successive h-indices
Author
Abstract
Language
English
Source (journal)
Scientometrics: an international journal for all quantitative aspects of the science of science and science policy. - Amsterdam
Publication
Amsterdam : 2008
ISSN
0138-9130
Volume/pages
77:3(2008), p. 377-387
ISI
000261950000001
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 05.05.2009
Last edited 10.09.2018
To cite this reference